Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Suffering with asthma, usually take propranolol for anxiety. Is it safe?

I got propranolol from my doctor because I get really anxious easily and overexaggerate things and I sweat a lot. But then I looked up what the pill does and it says Beta-blockers reduce the flow of air through the bronchials ( tubes ) in the lung . Patients who suffer from asthma should not receive these medicines which can cause severe and potentially serious wheezing . . And I have asthma so I don t think I should take it
Asked On : Thu, 11 Oct 2012
Answers:  1 Views:  153
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
Welcome to Healthcare Magic,
Yes, you right , B-blocking agents are contraindicated in asthma and you should not take this drug. Review with your treating Physician and instead use anxiolytics medication.
I wish you good luck and speedy recovery,
Hope this helps and I have answered your query. If you have additional queries don’t hesitate to ask.
Best Regards,

Answered: Thu, 11 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor